# SDR UIEA2016121901044

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 42,431 hours, 10,912 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 312N52051
- Part serial: NSN
- Condition: Damaged
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IDG POWER FEEDER CABLE PASS THROUGH SEAL DAMAGE AT NR 4 PYLON IAW 24-21-41 REV.22 AND AIPC 24-00-90 REV.23 AND IAW SWPM 20-30-11 REV.63 REPLACED NO.4 PYLON IDG POWER FEEDER CABLE PASS THROGUH SEAL AND CONDITION CHECKED NORMAL.
